| Model Number |
B3300542 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a deep brain stimulation procedure for a patient with essential tremor exhibited a faulty lead.Red impedance was detected on contacts 1a and 1b during testing, while the rest of the lead showed green impedance.The lead would not pass the configuration check with the lead test cable.Troubleshooting steps included twisting and reconnecting the lead test cable, testing with and without the monopolar clip, and conducting impedance checks with the alpha omega system, which replicated the open contacts on 1a and 1b.The lead was removed and replaced.The issue was resolved and the patient was reported to be alive with no injury.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
H3: analysis of the b3300542 lead (b)(6) revealed that the returned device passed all testing in the laboratory and no anomalies were identified.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.